Home   >   CSC-OpenAccess Library   >   Bio Science   >  International Journal of Biometrics and Bioinformatics (IJBB)
International Journal of Biometrics and Bioinformatics (IJBB)
An International peer-review journal operated under CSC-OpenAccess Policy.
Joao Manuel R. S. Tavares (University of Porto - Portugal)
ISSN - 1985-2347
Published - Bi-Monthly   |   Established - 2007   |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 3   ISSUE - 6    
Publication Date - January 2010      |       Pages - 96 - 105
Download Complete Issue    (305.47KB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Genetic Algorithm for the Traveling Salesman Problem using Sequential Constructive Crossover Operator    
Zakir H. Ahmed    
Pages - 96 - 105     |    Revised - 01-02-2010     |    Published - 02-03-2010    
Full Text Available  (138.48KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles